Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Binomial enumeration on dissects


Author: Michael Henle
Journal: Trans. Amer. Math. Soc. 202 (1975), 1-39
MSC: Primary 05A15
DOI: https://doi.org/10.1090/S0002-9947-1975-0357133-8
MathSciNet review: 0357133
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Mullin-Rota theory of binomial enumeration is generalized to an abstract context and applied to rook polynomials, order invariants of posets, Tutte invariants of combinatorial geometries, cycle indices and symmetric functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05A15

Retrieve articles in all journals with MSC: 05A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0357133-8
Keywords: Incidence algebra, symmetric functions
Article copyright: © Copyright 1975 American Mathematical Society